# SDR FDEA201211013802

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5310081
- Condition: Misrepaired
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 324 APPROX RBL 12 MISREPAIRED.  REPAIRED IAW-SRM-  51-40-02 AND SRM-53-10-08, REPAIR 1.  MAJOR REPAIR.
